Benedryl Dye-free Allergy Liqui-gels

Contributed by low-sal-life community member in: USA

Last Updated on December 10, 2023

Details from company

  • 24-count package Benadryl Allergy Dye-Free Liqui-Gels, antihistamine allergy medicine with diphenhydramine HCl that provides multi-symptom allergy relief and cold symptom relief
  • Allergy medicine capsules relieve allergy symptoms such as sneezing, runny nose, itchy nose, itchy throat, itchy, watery eyes, and it relieves cold symptoms such as sneezing and runny nose
  • Dye-free Benadryl liquid gelcaps work when you need it most. They offer the benefits of an antihistamine allergy medicine without the additional colors or dyes other brands may have
  • Intended for adults and children ages 6 and up, these Benadryl allergy tablets come in a 24 count pack for multi-symptom relief from both indoor and outdoor allergies
  • Temporarily relieves symptoms due to hay fever or other upper respiratory allergies using the active ingredient diphenhydramine HCl
  • Dye-Free,Liquid-filled capsules,Provides relief from allergies

Ingredients

Diphenhydramine HCl 25 mg, gelatin, glycerin, polyethylene glycol, purified water, and sorbitol. Capsules are imprinted with edible dye-free ink.

Estimated salicylate level

No risk
Facebook
Pinterest
WhatsApp
Email